# SDR QXEA2012062600553

- Difficulty date: June 26, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shroud
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOULING DAMAGE ON RT FLAP SHROUD.  COMPLIED WITH TASK CARD RD 8/4-57-1836.  COMPLIED WITH TASK CARD RD 8/4-57-1837.
